1. Expert Q&A: Protecting a person with dementia from financial abuse - Weds 26 June, 3:30-4:30 pm

    Financial abuse can have serious consequences for a person with dementia. Find out how to protect a person with dementia from financial abuse.

    Sam, our Knowledge Officer (Legal and Welfare Rights) is our expert on this topic. She will be here to answer your questions on Wednesday 26 June between 3:30 - 4:30 pm.

    You can either post questions >here< or email them to us at talkingpoint@alzheimers.org.uk and we'll answer as many as we can on the day.

  1. chakras

    chakras Registered User

    Jan 24, 2012
    16
    My mother has dementia, which then resulted in TIA's and mobility issues. She was then diagnosed with sever left ventricular failure in Jan. All her meds have changed, and since that we have had problems.

    In the last couple of weeks she can be at the toilet up to 15 times during the night. Constant problems during the night and then sleeping during the day. For the last couple of days she has wanted up to bed during the day, only to want to come down 20 mins later and the cycle goes on.

    I have had hardly any sleep in days.

    I have spoken to the hospital re the meds but they keep saying they do not think it is the meds. Own Dr thought it was the meds.

    I keep feeling I am hounding them all, but the situation is getting so bad.

    We are adamant about keeping her out a care home, but I need to try and get a couple of nights sleep.
     
  2. jenniferpa

    jenniferpa Volunteer Moderator

    Jun 27, 2006
    39,419
    I'm wondering if one of the meds she has been put on is a diuretic. What is she on now?
     
  3. chakras

    chakras Registered User

    Jan 24, 2012
    16
    meds

    simvastatin
    clopidogrel
    omeprazone
    ramipril
    sertraline
    bisprolol
     
  4. Saint

    Saint Registered User

    Mar 2, 2015
    2
    #4 Saint, Mar 2, 2015
    Last edited: Mar 2, 2015
    Hello chakras: Would this help ?

     
  5. Saint

    Saint Registered User

    Mar 2, 2015
    2
    #5 Saint, Mar 2, 2015
    Last edited: Mar 2, 2015
    Just to clarify.....

    your quote:
    I have spoken to the hospital re the meds but they keep saying they do not think it is the meds. Own Dr thought it was the meds.


    Just want to clarify the antidepressant was tailed off slowly when the Mirtazapine was started. Her day mood is slightly better, most days. Your GP shd be the one to advise technically,as GP can always liaise with the hospital if necessary, now your mum is safely back in her home
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.